3 doctors weighed in:

I took 2 ibuprofens around 4 this morning, i want to take a tylenol (acetaminophen) for my headache, is that safe?

3 doctors weighed in
Dr. David Nelson
Family Medicine
1 doctor agrees

In brief: Yes

You can take both.
I would wait a few hours in between and not exceed the suggested dosages of either drug.

In brief: Yes

You can take both.
I would wait a few hours in between and not exceed the suggested dosages of either drug.
Dr. David Nelson
Dr. David Nelson
Thank
Dr. Jay Bradley
Ophthalmology - LASIK Surgery
1 doctor agrees

In brief: Yes

Yes. Taking tylenol (acetaminophen) after Ibuprofen is not a problem. If you have severe liver disease, tylenol (acetaminophen) should be avoided.

In brief: Yes

Yes. Taking tylenol (acetaminophen) after Ibuprofen is not a problem. If you have severe liver disease, tylenol (acetaminophen) should be avoided.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors